Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: It's been a while!


Veteran Member

Status: Offline
Posts: 81
Date:
RE: It's been a while!
Permalink  
 


Hi Scruff and Tiggy, you guys are so awesome! I really appreciate hearing from both of you. The encouragement is really appreciated. Tiggy, I always learn something from you and you have such a way of captivating your audience. The time and attention to detail you give everybody is just amazing. You are a remarkable person. You have both made my day. Learning more about other people's experience is so invaluable to me. I have made an effort to eat a little better these last few days and I think I feel a little better for it. I had my bloods done a few weeks ago and US last week, so it's results day tomorrow. Will pop back soon. Take care all xx

 



__________________

42yrs/ f3-f4, gen 1a, 48 wks of Interferon,Ribaviran and Boceprevir. 

VL pre tx-384303, VL @ 4 wks 11095, 8wks- UND.

UND@ EOT, SVR 24!

 

Tig


Admin

Status: Offline
Posts: 9201
Date:
Permalink  
 

Hi Miffy,

I'm glad you checked in, welcome back! I' sorry to hear you're feeling poorly and am concerned too. That's never what we want to hear or feel like. Especially after such a harrowing year of treatment and recovery.

I was on the same treatment as you and find I'm having similar problems. Fatigue, intermittent brain fog and I have GI issues as well. The one thing that really jumps out are the hot flashes. Good Lord, they hit me all the time and I start sweating like I'm standing in a sauna. I have to carry extra shirts when I go anywhere. When it starts, I swear it's like a fire hose was turned on me! My hair even gets wet! So trust me, I can relate! Like you, there is no explanation from the doctors. Tests are good and that's about as far as it goes. I write it off to the unknown and find the nearest walk in cooler if I'm out, lol! It is embarrasing if you're in a crowd. It's like a switch gets flipped and a minute later, I'm squishy! Could be a hormone thing, a drug interaction, if you're taking anything else. I gave up trying to solve it and just deal with it. 

I remember you mentioned that you had some gallstones or calculus on a scan. Is it possible that you're experiencing some gallbladder problems? That would explain the feeling you're having in that quadrant. If your liver were acting up, your ALT would likely elevate. Have you had a recent set of labs? Another thing, if you're having GI problems, there is a loop of large bowel that passes through the same area as your liver. If you experience pain, gas and notice stool changes, the feeling you're having may be related to that. A Gastroenterologist would be the one to determine that. Mine is gurgling right now, sympathy gas...?

There have been so many changes since SVR, most of them positive, but a few I would like to see gone. I continue to have ultrasounds to keep an eye on things, but not much else anymore. The Interferon was a harsh drug. I did 7 months and you did 11. Along with Riba and Vic, there isn't a single system that wasn't affected by one or all those drugs. 

When you have the test results, let us know what you find out. Don't get discouraged! Make sure you're hydrating and flushing that system. Avoid any supplements ahead of your appointment. You want an accurate set of tests. I hope you get some relief soon...



__________________

Tig

64 yo GT1A - 5 Mil - A2/F3 - (1996) Intron A - Non Responder, (2013) Peg/Riba/Vic SOT:05/23/13 EOT:12/04/13 SVR 7+ years!

Hep C FAQ   Lab Ref. Ranges  HCV Resistance

Signature Line Set Up/Abbreviations   Payment Assistance

 



Senior Member

Status: Offline
Posts: 495
Date:
Permalink  
 

Hi Mzmiffy

Good to see a triple tx'er check in. Sorry your not feeling 100% but keep on keepin on. Be extra good to yourself!!!!

Best wishes for you. Hope it all works out



__________________

Geno 1a null responder 2004 inter/riba   finished incivek,peg/riba 48 weeks May 17th 2014. undetect weeks 4-12-32.  EOT+7 undetect. EOT+24 SVR!!!!! EOT+!YEAR SVR!!!!



Veteran Member

Status: Offline
Posts: 81
Date:
Permalink  
 

Hello friends,

i have been lurking a little over the last few weeks and decided it was time to officially pop my head in. It's been a couple of years since Tx. To be honest I am absolutely rubbish with dates, but I think I am almost 3 yrs post. It took a good year before I started to feel like myself again but in many ways some side effects feel permanent. Before Tx I was a happy and naturally friendly person. I don't really feel like I am that person anymore. She was lost somewhere between triple therapy and Champix. On a positive note, I had chronic, annoying peripheral neuropathy induced by Tx and so pleased that has resolved itself. I had been feeling ok up until a few months ago. I am always tired. Work is such a struggle. A few months ago I experienced some weeks of overheating and hot flashes. It came out of nowhere and was very embarrassing. Everybodys guess was that I was peri-menopausal. Tests came back all ok. It only lasted a short time but I feel like that was the beginning of feeling out of sorts. Since then fatigue has really set in. Have had some GI changes, sorry for the detail but my stool changed entirely overnight. I have almost daily nausea. Now, only in the last few weeks, I have started to "feel" my liver again. Very similiar to how I felt when I had hep c. Like it's rubbing against a rib. Thankfully I see my specialist this week. I will get results for blood work and US. I have no idea what may be causing these symptoms. It would have been nice to return on a high but this is where I'm at right now. Is anyone else feeling like ****? As a reference, my initial fibroscan score before Tx was around 13.8. Following Tx , think it was 9.9. Last year it was 8.8. Thanks for reading and hope you are all really well!!!xxx



__________________

42yrs/ f3-f4, gen 1a, 48 wks of Interferon,Ribaviran and Boceprevir. 

VL pre tx-384303, VL @ 4 wks 11095, 8wks- UND.

UND@ EOT, SVR 24!

 

Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.